# SDR CALA2017090103020

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 58,433 hours, 23,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1065
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU UNIT AFT LT MESSAGE ON CIDS PANEL DURING EMER. LIGHT TEST. 33-51-38 REPLACED EPSU 13WL IAW A320 AMM 33-51-38. OPS CHECK GOOD AT THIS TIME.
